Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 76, NWS Wichita, KS

July 1, 2007Allen County, Neosho County, Wilson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 1, 2007, 3:14 PM CDT for Allen County, Neosho County, Wilson County, Kansas. It took effect at Jul 1, 2007, 3:20 PM CDT. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 1, 2007, 3:14 PM CDT (20:14 UTC)
In effect from
Jul 1, 2007, 3:20 PM CDT
Expired
Jul 2, 2007, 3:15 AM CDT
In force
12 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Allen County, KS, Neosho County, KS, Wilson County, KS

The radar

The Topeka radar (KTWX), 163 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:35 PM CDTHEAVY RAIN 4.5Stark, KS4.5 INCHES OF RAIN MEASURED SINCE LAST NIGHT IN THE CITY OF STARK.
Jul 1, 7:15 PM CDTFLASH FLOODErie, KSWATER FLOODING INTO TOWN DUE TO LEVEE BREAKS IN AT LEAST THREE LOCATIONS. U.S. HIGHWAY 59 CLOSED IN AND OUT OF ERIE.
Jul 1, 7:16 PM CDTFLASH FLOODChanute, KSU.S. HIGHWAY 169 CLOSED NORTH OF CHANUTE. K-39 HIGHWAY CLOSED IN AND AND OUT OF CHANUTE. DUE TO FLOODING FROM NEOSHO RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 012020
FFWICT
KSC001-133-205-020815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS.
  NEOSHO COUNTY IN SOUTHEAST KANSAS.
  WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 315 AM CDT MONDAY.

* AT 312 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO 
REPORT SIGNIFICANT FLOODING OCCURRING ACROSS THE WARNING AREA.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTOONA...BASSETT...BENEDICT...BUFFALO...BUXTON...CHANUTE...
  COYVILLE...EARLTON...ELSMORE...ERIE...FREDONIA...GALESBURG...GAS...
  HUMBOLDT...IOLA...LA HARPE...MORAN...NEODESHA...NEW ALBANY...
  PETROLIA...SAVONBURG...ST. PAUL...STARK...THAYER...SOUTH MOUND...
  CHANUTE AIRPORT.

THROUGHOUT THE AFTERNOON LAW ENFORCEMENT OFFICIALS CONTINUE TO 
REPORT SIGNIFICANT LIFE THREATENING FLOODING OCCURRING ACROSS ALL 
THREE COUNTIES. THE CITIES OF IOLA...ERIE AND FREDONIA CONTINUE TO 
REPORT WIDESPREAD FLOODING WITH EVACUATIONS TAKING PLACE OR HAVE 
BEEN COMPLETED. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE 
OVERNIGHT WITH NEOSHO AND WILSON COUNTIES HAVING THE BEST CHANCE TO 
PICK UP ADDITIONAL SIGNIFICANT RAINFALL TOTALS. 

THIS IS AN EXTREMELY DANGEROUS LIFE THREATENING FLOODING SITUATION. 
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3741 9509 3738 9511 3736 9592 3746 9595
      3773 9594 3772 9552 3776 9548 3803 9548
      3801 9508 3801 9508

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:48 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 1, 12:48 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CDT SUN JUL 1 2007

.AVIATION...

FOR 18Z TAFS...WITH BROAD LOW LEVEL MOIST FLOW...CONFIDENCE IS HIGH
THAT IFR CONDITIONS WILL BE REACHED TONIGHT ACROSS THE ENTIRE AREA
WITH RSL...HUT AND POSSIBLY ICT REACHING LIFR CONDITIONS. BETWEEN
NOW THROUGH 03Z MOST SITES WILL BE FLUCTUATING IN AND OUT OF IFR
CIGS WITH RSL AND SLN THE MOST LIKELY TO EXPERIENCE ABOVE IFR
CONDITIONS. VIS SATELLITE IS SHOWING SOME BREAKS ACROSS EXTREME SE
KS. THIS SHOULD RESULT IN THE REDEVELOPMENT OF SHOWERS AND STORMS IN
SE KS POSSIBLY AFFECTING CNU.

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT SUN JUL 1 2007/

DISCUSSION...

OBVIOUSLY THE MAIN QUESTION WITH THIS FORECAST PACKAGE WILL BE WHEN
THE ATMOSPHERIC FAUCET WILL SHUT OFF IN SOUTHEAST KANSAS.

TODAY:
LATEST WATER VAPOR LOOP WAS SHOWING THE MID LEVEL SHEAR
AXIS STARTING TO SHIFT SLOWLY EAST EARLIER LATE YESTERDAY EVENING.
HOWEVER...WE WERE NOTICING DURING THE LAST HOUR OR SO THAT THIS
EASTWARD PROGRESSION HAD COME TO A STAND STILL. LATEST PROFILERS
WERE ALSO SHOWING THE 800-700MB FLOW START TO INCREASE SLIGHTLY
OUT OF THE EAST WHICH IS CAUSING THE SHOWERS FROM THE MESOSCALE
CONVECTIVE SYSTEM IN MISSOURI TO MOVE BACK INTO EASTERN KANSAS.
THE RUC/NAM/GFS ARE ALSO DEPICTING GOOD MOISTURE TRANSPORT BETWEEN
305 AND 310K THROUGH THE COURSE OF THE DAY. THE SHEAR AXIS IS
STILL PROGGED TO SHIFT SLOWLY SOUTH DURING THE NEXT 24 TO 48
HOURS. AS THIS TAKES PLACE...SOUTHEAST KANSAS WILL UNFORTUNATELY
SEE MORE HEAVY RAINFALL. SOME PLACES COULD SEE ANOTHER 2 TO 3
INCHES BEFORE ALL IS SAID AND DONE. AREAS CLOSER TO THE
TURNPIKE...SHOULD SEE LIGHTER AMOUNTS SINCE THE WATER VAPOR LOOP
IS SHOWING SOME DRIER AIR IN THAT REGION. RIGHT NOW...WE DO NOT
FEEL CONFIDENT ENOUGH TO TRIM THE FLASH FLOOD WATCH BACK ANY MORE
SINCE THERE IS GOOD MOISTURE TRANSPORT IN PLACE WHICH WILL STILL
YIELD TO GOOD PRECIPITATION EFFICIENCY. WE LEFT TEMPERATURES WHERE
THEY ARE AT SINCE WE HAVE BEEN GETTING SOME HOLES IN THE CLOUDS.
IF YOU WANT SOME SUN...CENTRAL KANSAS LOOKS LIKE THE PLACE TO BE.

TONIGHT:
WE WENT AHEAD AND RAISED POPS TONIGHT...MAINLY ACROSS SOUTHERN
KANSAS SINCE THE SHEAR AXIS IS EXPECTED TO SLOWLY MOVE SOUTH. WE
SOMEWHAT BLENDED THE GFS/UKMET/NAM SOLUTIONS...IN PUTTING THE
SHEAR AXIS IN OKLAHOMA BY MONDAY MORNING. WE STILL MAY HAVE TO
EXTEND THE FLASH FLOOD WATCH...BUT WE WOULD RATHER LET THE DAY
SHIFT MONITOR THE TRENDS. WE WILL ALSO HAVE TO WATCH FOR MORE IFR
CONDITIONS TONIGHT DUE TO GOOD UPSLOPE FLOW EFFECTS.

MONDAY-TUESDAY:
WE WENT AHEAD KEPT POPS GOING IN SOUTHEAST KANSAS BASED ON THE
AFOREMENTIONED SHEAR AXIS. WE SHOULD SEE A LITTLE BIT MORE SUN ON
MONDAY AND TUESDAY WHICH SHOULD HELP DRY THINGS OUT A LITTLE.
HOWEVER...WITH PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE...THE
CUMULUS FIELDS WILL BE QUITE EXTENSIVE...ESPECIALLY IN SOUTHEAST
KANSAS.

WEDNESDAY-WEDNESDAY NIGHT:
WE DID RAISE POPS DURING THIS TIME FRAME...SINCE THE ECMWF/GFS ARE
CONTINUING TO SHOW A FRONTAL BOUNDARY MOVING INTO CENTRAL KANSAS.
THIS BOUNDARY COULD SERVE AS A FOCUS FOR STRONG TO SEVERE
THUNDERSTORMS ACROSS CENTRAL KANSAS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THE STORMS COULD EVOLVE INTO A CLUSTER AND SHIFT
EAST THROUGH CENTRAL AND PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS LATE WEDNESDAY NIGHT. WE WILL HAVE TO WATCH AS TIME GETS
CLOSER.

AVIATION...06Z TAF ISSUANCE
LIFR/IFR CONDITIONS WILL BE RULE OVERNIGHT AND EARLY THIS
MORNING. THE CEILINGS SHOULD BECOME MVFR BY MIDDAY ACROSS MOST OF
THE FORECAST AREA. MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE IN
SOUTHEAST KANSAS BEFORE THE SHEAR AXIS SLOWLY SHIFTS INTO OKLAHOMA
ON MONDAY.

COX

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    76  66  84  69 /  60  30  20  10
HUTCHINSON      77  66  84  69 /  20  20  10  10
NEWTON          77  66  84  68 /  50  20  10  10
ELDORADO        76  66  83  68 /  60  40  20  10
WINFIELD-KWLD   77  67  83  70 /  60  60  20  10
RUSSELL         80  65  86  67 /  10  10  10   0
GREAT BEND      79  66  85  68 /  10  10  10  10
SALINA          79  65  85  71 /  10  10  10  10
MCPHERSON       78  66  84  70 /  20  20  10  10
COFFEYVILLE     81  67  83  68 /  80  60  30  20
CHANUTE         76  66  83  67 /  80  30  20  10
IOLA            76  66  83  67 /  80  30  20  10
PARSONS-KPPF    80  67  82  68 /  80  50  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ052-053-
068>072-083-092>096-098>100.

&&
Hazardous weather outlook, Jul 1, 5:48 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
548 AM CDT SUN JUL 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
548 AM CDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

MORE HEAVY RAINFALL MAY DEVELOP ACROSS AREAS ALONG AND EAST OF THE
KANSAS TURNPIKE THIS AFTERNOON. THIS COULD FURTHER AGGRAVATE  SMALL
STREAMS AND CREEKS. SEE THE LATEST FLASH FLOOD WATCH FOR FURTHER
DETAILS.

VERY SERIOUS OR RECORD FLOODING IS OCCURRING OVER PARTS OF SOUTH
CENTRAL AND MOST OF SOUTHEAST KANSAS. SEE THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR MORE THUNDERSTORMS ACROSS SOUTHERN KANSAS ON
MONDAY AND MONDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS
TIME...BUT A FEW STRONG STORMS MAY PRODUCE MORE HEAVY
RAINFALL...GUSTY WINDS UP TO 50 MPH AND PEA SIZE HAIL.

FLOODING WILL BE ONGOING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THROUGH MID WEEK. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE
INFORMATION.

A COLD FRONT WILL MOVE INTO CENTRAL AND PORTIONS OF SOUTH CENTRAL
KANSAS BEGINNING WEDNESDAY AFTERNOON AND PERSISTING THROUGH THURSDAY
NIGHT. THIS FRONT WILL TRIGGER SOME SEVERE STORMS BEGINNING LATE
WEDNESDAY AFTERNOON ACROSS CENTRAL KANSAS AND BE CAPABLE OF
PRODUCING LARGE HAIL ...DAMAGING WINDS AND MORE HEAVY RAINFALL. THE
STORMS MAY MOVE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY
NIGHT WITH MORE REDEVELOPMENT POSSIBLE ON THURSDAY AND THURSDAY
NIGHT. STAY TUNED TO LATER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS OF
FLOODING OR HEAVY RAINFALL WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX

In the hours before

Local storm report, Jul 1, 1:28 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
128 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       IOLA                    37.93N 95.40W
07/01/2007  M11.70 INCH      ALLEN              KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

&&

LFW
Local storm report, Jul 1, 1:30 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
130 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       ERIE                    37.57N 95.24W
07/01/2007  M8.63 INCH       NEOSHO             KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

&&

LFW
Local storm report, Jul 1, 1:33 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
133 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       INDEPENDENCE            37.23N 95.71W
07/01/2007  M12.47 INCH      MONTGOMERY         KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

&&

LFW
Local storm report, Jul 1, 1:35 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
135 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       COFFEYVILLE             37.04N 95.63W
07/01/2007  M8.40 INCH       MONTGOMERY         KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

&&

LFW
Local storm report, Jul 1, 1:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
138 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       FREDONIA                37.53N 95.82W
07/01/2007  M18.29 INCH      WILSON             KS   OFFICIAL NWS OBS

            RAINFALL TOTAL FOR THE FLOOD EVENT OF JUNE 28 29 AND 30.

1235 PM     HEAVY RAIN       CHANUTE                 37.67N 95.46W
07/01/2007  M9.18 INCH       NEOSHO             KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

1235 PM     HEAVY RAIN       IOLA                    37.93N 95.40W
07/01/2007  M11.70 INCH      ALLEN              KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

1235 PM     HEAVY RAIN       ERIE                    37.57N 95.24W
07/01/2007  M8.63 INCH       NEOSHO             KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNTS FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

1235 PM     HEAVY RAIN       INDEPENDENCE            37.23N 95.71W
07/01/2007  M12.47 INCH      MONTGOMERY         KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

1235 PM     HEAVY RAIN       COFFEYVILLE             37.04N 95.63W
07/01/2007  M8.40 INCH       MONTGOMERY         KS   OFFICIAL NWS OBS

            TOTAL RAINFALL AMOUNT FOR THE FLOOD EVENT OF JUNE 28 29
            AND 30.

&&

LFW
Local storm report, Jul 1, 2:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
232 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      COFFEYVILLE             37.04N 95.63W
07/01/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            SERIOUS FLOODING TAKING PLACE IN THE TOWN OF
            COFFEYVILLE...ESPECIALLY THE EAST SIDE. THERE ARE STILL
            EVACUATIONS TAKING PLACE IN COFFYVILLE. 166 WEST OF TYRO
            IS CLOSED DUE TO HIGH WATER.

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:02 PM CDTFlash Flood WarningICTChautauqua, Elk, Labette, Montgomery12 hr
Jun 30, 10:06 PM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson12 hr
Jul 1, 9:38 AM CDTFlash Flood WarningICTChautauqua, Cowley, Elk, Montgomery8 hr
Jul 1, 9:49 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson8 hr
Jul 1, 3:29 PM CDTFlash Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery12 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.